On the solution of partial differential equations using the Sumudu transform

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we demonstrate a general procedure for the solution of partial
differential equations by using the Sumudu transform. We present some illustrative
examples towards this effect.
Original languageEnglish
Pages (from-to)389-395
Number of pages7
JournalInternational Journal of Mathematical Analysis
Volume14
Issue number8
DOIs
Publication statusPublished - 29 Dec 2020

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the solution of partial differential equations using the Sumudu transform'. Together they form a unique fingerprint.

Cite this